# SDR DALA2018060503840

- Difficulty date: June 5, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 59,199 hours, 22,893 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON THE FLOORBEAM BS 967,  LBL 50 TO LBL 55.  MAINTENANCE REPAIRED THE FLOORBEAM WAS REPAIRED IAW ETI-37-18-393, REV 2, AND ERA 569139-14, REV ORIGINAL..
